• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

First post

S

sashasonya

Well-known member
Joined
Jul 11, 2019
Messages
99
Location
Atlanta, GA
Hi! I was recently diagnosed schizoaffective with bipolar features. I've been in the hospital several times in a relatively short period of time. I've been on a number of meds, and I always have the most trouble with the anti-psychotics. Yesterday, I started Vraylar. It kind of seems to be making me worse. My doc says to wait 2 weeks.... Has anyone else tried this? Thanks.
 
H

HHRT1

Well-known member
Joined
Aug 12, 2018
Messages
55
Hi! Welcome to the forum. I have not been on Vraylar, so I cannot comment on that. But I noticed that no one has answered yet, and didn't want you to think no one cares. I hope your reaction to the med. will turn around and start helping. If it keeps getting worse, you might want to let your doc know. God bless!
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
44,673
Location
Lancashire
Hiya and welcome. I haven't heard of this med before. Does it have another name? I agree with HHRT1 that if it makes you worse, go back and make a nuisance of yourself asking for something else. But I also know that meds take a while to work so maybe try it for a few weeks first.
 
Top